# SDR SWAA022198

- Difficulty date: September 22, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- Aircraft time: 32,003 hours, 29,044 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26602
- Condition: Delaminated
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND NR 5 L/E SLAT WEDGE DELAMINATED AT BOTH INBD AND OTBD ENDS.  REPAIRED NR 5 L/E SLAT WEDGE PER MM.
